ISLAMABAD: In response to reports of individuals experiencing vision loss following the administration of an injection, health authorities have established a five-member committee to conduct a thorough investigation.
Instances of vision impairment have surfaced in Lahore and Kasur, where medical professionals administered Avastin injections that were subsequently found to be contaminated.
In response, health authorities swiftly initiated an inquiry to examine suspicions of adulteration in the medication used on individuals. They have formed a committee, led by eye specialist Dr. Asad Aslam, tasked with producing a comprehensive report on the matter.
The Punjab Primary Healthcare Department has issued a warning, urging individuals to exercise caution when using eye medications.
Caretaker Federal Health Minister Nadeem Jan stated that the committee will investigate the case from all angles, emphasizing their collaboration with provincial authorities.
Minister for Primary Health Dr. Jamal Nasir confirmed that the medicine stock had been recalled from all medical outlets.
Regrettably, numerous individuals suffered vision impairment after receiving injections at health facilities in Lahore and Kasur.